# SDR DALA2018042502872

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Broken
- Location: Door Disarm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DISARM CABLE IS BROKEN.  REMOVED AND REPLACED THE DISARM CABLE IAW AMM 52-11-13, AND AMM 52-11-20.   CHECKED GOOD.
